# SDR SWAA2019110138464

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 55,443 hours, 32,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 81000
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PROXIMITY LIGHT L1191 HAD DEFECTIVE BULB SOCKETS.          / R&R LIGHT L1191 ASSEMBLY PER AMM.
